# SDR EISA99101

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND SEAT TRACK CORRODED BEYOND LIMITS AT LEFT 2ND INBOARD TRACK FROM FS 950C TO FS 1010.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-5.  (M)
